Environmental correlates to terrestrial reptilian distributions in Texas

R. Ward, E. G. Zimmerman, Timothy Lee King

Research output: Contribution to journalArticle

4 Scopus citations
Original languageEnglish (US)
Pages (from-to)21-26
Number of pages6
JournalTexas Journal of Science
Volume46
Issue number1
StatePublished - Jan 1 1994

All Science Journal Classification (ASJC) codes

  • Ecology, Evolution, Behavior and Systematics

Cite this

Ward, R., Zimmerman, E. G., & King, T. L. (1994). Environmental correlates to terrestrial reptilian distributions in Texas. Texas Journal of Science, 46(1), 21-26.